# SDR REXA2012083101310

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 19,321 hours, 16,833 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKS FOG UP IN CABIN AND FLIGHT DECK WHEN TEMP SET TO COOLER TEMPS.  TROUBLESHOOT PER AMM 21-51-13.  OPS CHECKED GOOD.
